Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/113724
Title: Численный метод решения уравнения двусторонней аномальной диффузии в многомерной области
Authors: Тимощенко, И. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2014
Publisher: Минск : БГУ
Citation: Вестник БГУ. Серия 1, Физика. Математика. Информатика. - 2014. - № 1. - С. 96-100
Abstract: Numerical solution of two-sided anomalous diffusion differential equation with both space and time fractional derivatives is considered. Fractional derivatives approximation of the first order of mesh size is used. Based on approximate factorization method an implicit scheme for the first initial-boundary problem is build. It is shown that approximate factorization of the difference operator does not change the order of approximation. Unconditional stability of the scheme is proved. Proposed numerical method can be easily implemented. = Рассматривается численное решение дифференциального уравнения двусторонней диффузии с частными производными дробных порядков как по пространству, так и по времени. Используется аппроксимация дробных производных первого порядка по шагу сетки. На основе метода приближенной факторизации строится чисто неявная схема для первой начально-краевой задачи. Показывается, что приближенная факторизация разностного оператора не меняет порядок аппроксимации. Доказывается безусловная устойчивость предложенной неявной схемы без дополнительных ограничений на операторы расщепления, в частности их коммутативность. Достоинством предложенного численного метода является его достаточно простая реализация.
URI: http://elib.bsu.by/handle/123456789/113724
ISSN: 1561-834X
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2014, №1 (январь)

Files in This Item:
File Description SizeFormat 
96-100.pdf557,67 kBAdobe PDFView/Open
Show full item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.